# SDR ASAA2020021053116

- Difficulty date: February 5, 2020
- Submitted: February 13, 2020
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 24,991 hours, 8,020 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 676000143983
- Condition: Inoperative
- Location: Ram Air Exhaust
- Part time: 15,739 hours, 5,139 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 11922871, DURING BITE VERIFY OF PZTC ( R/H) SRADA EXIT LIGHT ILLUMINATED. DURING THE TEST THE EXIT SRADA REMAINED IN THE CLOSED POSITION. REF B737-800 FIM 21-62 TASK 854. CONFIRMED 28VDC BETWEEN PIN 4 AND 16 OF CONNECTOR D14398. GROUNDED - YES. REMOVED AND REPLACED R/H SMART RAM DOOR ACTUATOR PER B737-900 AMM 21-51-27. OPS CHECK GOOD.
